Sunset Sweat

Thursday, September 26 │ 5:30 – 8:30 p.m.
300 Block of Clematis Street (Clematis Street between Olive Avenue and Dixie Highway)

Join us for our first-ever fitness and wellness block party! Health and wellness lovers are invited to come together to experience an inspiring evening filled with ways to challenge yourself and change the way you feel.

Fitness Instructors * DJ’s * Health-Conscious Vendors

One class is one step closer to a healthier you.

FREE to attend!

Registration is required. Ends today at noon.
Walk-ups are welcomed.

Classes:

*PRINT & SIGN our Event Release Form prior to class: Click Here

5:30 – 6:15 p.m. Cycling w/ Shereen Collins (45 mins) – EAST
Cycling is for all fitness levels and is low impact on your joints. You determine how hard you work based on your bike’s resistance. This high cardio class will not only have you burning up to 600 calories per class, but it builds your cardiovascular system, leg definition, and even your core. Brought to you by Fitness Hub.


5:30 – 6 p.m. CrossFit Full Body Workout w/ Angel Rodriguez (30 mins) – WEST
Thousands of people around the world have discovered the addictive power of CrossFit! Get your body moving the way it is supposed to move and be ready for whatever life throws at you! CrossFitters get fit, lose weight, tone up and GET STRONG! Every class offers a new challenge in a friendly and fun environment. Brought to you by CrossFit Squad West Palm Beach.


6 – 7 p.m. Free Flow w/ Natalie Addison (60 mins) – WEST
Join Natalie Addison for an all-levels, outdoor vinyasa flow with a live DJ. Come prepared to roll out your mat with the community and practice to the best feel-good tunes. This class will have you moving freely underneath the sky and amongst the urban vibes of Clematis Street. You will be guided through a yoga flow that will challenge you physically, decompress your body & chill out your mind.  Brought to you by DowntownWPB Wellness Hour.


6:30 – 7:30 p.m. BODYPUMP w/ Master Trainer Lora Brown (60 mins) – EAST
BODYPUMP™ is a class for everyone! It transcends age, gender, and fitness backgrounds. It works your whole body in one-hour of comprehensive warm-ups followed by specific tracks, that target legs, chest, back, triceps, biceps, shoulders, and abs. It’s a great starting point to develop your strength and confidence. Brought to you by Fitness Hub.


7:15 – 8:15 p.m. Fight Camp w/ Jose Cortes (60 mins) – WEST
Fight Camp is Ultima’s signature high-intensity interval training boot camp, designed to shock your system and help you achieve your desired results. The focus is on safe technique and cardiovascular function, improving your overall strength and athletic ability. Class includes a unique combination of speed, agility, body weight exercises, and aspects of kickboxing and mixed martial arts (MMA). Bring your boxing gloves for basic punching combinations. This class is a 1st Round KNOCKOUT! Brought to you by Ultima Fitness.


7:45 – 8:15 P.M. Peak Physique By Savannah Bishop (30 mins) – EAST
Get ready for a vigorous session of body sculpting! Gain the ability to feel good AND look good. This class will be structured around perfect form for optimal muscular development and heart rate-controlled conditioning to enhance your fitness level. Brought to you by CrossFit Squad West Palm Beach.


Vendors:

Don’t forget to stop by their booths!  Anzo – Mediterranean kitchen, Fit Body Bootcamp, LA Fitness-West Palm BeachMeraki Juice KitchenMuscle Maker Grill, Run & Roll 

Parking:

The closest parking garages are the Banyan and City Hall garages. Garage parking rates are $1 for the first 2 hours and then $1 for each additional hour.

Brought to you by the West Palm Beach Downtown Development Authority in partnership with Fitness Hub

Free Parking validation brought to you by Fitness Hub

Share This Map
Online bookings are not available for this event.
  • There’s nothing in the shopping bag yet, why not start adding some?